# SDR CKSA95039

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558261
- Condition: Corroded
- Location: Bs 492
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 5570-0551 AREA, FORWARD LOWER CARGO BILGE, FORWARD PIT STA 492-STA 500 AT 32L-31L, CORROSION ON SKIN AND ANGLE.  LEVEL 2 TASK NR 74816.  CLEANED AND REMOVED CORROSION AS REQUIRED IAW SRM 51-1-8.  REPLACED FITTING IAW DC8 SRM 51-1-20D.  (X)
